# SDR 07FDEA01655

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,616 hours, 20,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON L-SIDE FUSELAGE SKIN BETWEEN FR 21-22 BETWEEN STR 34-36 LT AT LAP SEAM HAS AN EXTERNAL DOUBLER MEASURING 6.25 BY 9 IN REPAIR DETERMINED NOT TO BE IAW A310-200 SRM 53-10-12 FIG 205, REPAIR REWORKED IAW A310-200 SRM EA 6-5330-110187.
